MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 51X28 BRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 51X28 BRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Model Number 1035-51-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had i&d and head exchange due to infection.Doi: (b)(6) 2019; dor: (b)(6) 2020; affected side: right.
 
Additional Manufacturer Narrative
H10 additional narrative: corrected: h6 product complaint #
=
> pc-000638369 investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot
=
> null device history batch
=
> null device history review
=
> null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SELF CENT HIP 51X28 BRN
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9642773
Report Number1818910-2020-03411
Device Sequence Number19378017
Product Code KWY
UDI-Device Identifier10603295003410
UDI-Public10603295003410
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1035-51-000
Device Catalogue Number103551000
Device Lot NumberJ35D51
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;